Advanced

Recursive construction for a class of radial functions. I. Ordinary space

Guhr, Thomas LU and Kohler, H (2002) In Journal of Mathematical Physics 43(5). p.2707-2740
Abstract
A class of spherical functions is studied which can be viewed as the matrix generalization of Bessel functions. We derive a recursive structure for these functions. We show that they are only special cases of more general radial functions which also have a properly generalized, recursive structure. Some explicit results are worked out. For the first time, we identify a subclass of such radial functions which consist of a finite number of terms only. (C) 2002 American Institute of Physics.
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
in
Journal of Mathematical Physics
volume
43
issue
5
pages
2707 - 2740
publisher
American Institute of Physics
external identifiers
  • wos:000175145100037
  • scopus:0035981824
ISSN
0022-2488
DOI
10.1063/1.1463709
language
English
LU publication?
yes
id
27960494-f22c-46c7-8d1b-60fa4767647d (old id 339915)
date added to LUP
2007-08-22 08:30:11
date last changed
2017-01-01 07:17:02
@article{27960494-f22c-46c7-8d1b-60fa4767647d,
  abstract     = {A class of spherical functions is studied which can be viewed as the matrix generalization of Bessel functions. We derive a recursive structure for these functions. We show that they are only special cases of more general radial functions which also have a properly generalized, recursive structure. Some explicit results are worked out. For the first time, we identify a subclass of such radial functions which consist of a finite number of terms only. (C) 2002 American Institute of Physics.},
  author       = {Guhr, Thomas and Kohler, H},
  issn         = {0022-2488},
  language     = {eng},
  number       = {5},
  pages        = {2707--2740},
  publisher    = {American Institute of Physics},
  series       = {Journal of Mathematical Physics},
  title        = {Recursive construction for a class of radial functions. I. Ordinary space},
  url          = {http://dx.doi.org/10.1063/1.1463709},
  volume       = {43},
  year         = {2002},
}